# SDR HEEA064911

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911PF
- Make and model: Bolkms BO105S
- Aircraft serial: S718
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle Shield
- Part number: 6898782
- Condition: Detached
- Location: Turbine
- Part time: 523 hours
- Component: 6898735
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE REMOVED DUE TO BLOWING OIL OUT OF EXHAUST STACK AND SMOKING BADLY.  TEARDOWN INSPECTION REVEALED NR 1 NOZZLE SHIELD DOME DETACHED, NR 8 BEARING AREA EXPOSED TO EXCESSIVE HEAT CAUSING COKING AND SCAVENGE PORT BLOCKAGE FORCING OIL ACROSS 35-37 SEAL AND OIL QUENCHING THE WHEELS.
